Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Sub-Riemannian balls in CR Sasakian manifolds


Authors: Fabrice Baudoin and Michel Bonnefont
Journal: Proc. Amer. Math. Soc. 141 (2013), 3919-3924
MSC (2010): Primary 32V20, 58J35
DOI: https://doi.org/10.1090/S0002-9939-2013-11783-1
Published electronically: July 24, 2013
MathSciNet review: 3091781
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By using sub-Riemannian Li-Yau type heat kernel estimates we prove global estimates for the sub-Riemannian distance of CR Sasakian manifolds with nonnegative horizontal Webster-Tanaka Ricci curvature. In particular, in this setting, large sub-Riemannian balls are comparable to Riemannian balls.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32V20, 58J35

Retrieve articles in all journals with MSC (2010): 32V20, 58J35


Additional Information

Fabrice Baudoin
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: fbaudoin@math.purdue.edu

Michel Bonnefont
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

DOI: https://doi.org/10.1090/S0002-9939-2013-11783-1
Received by editor(s): January 23, 2012
Published electronically: July 24, 2013
Additional Notes: The first author was supported in part by NSF Grant DMS 0907326
Communicated by: Lei Ni
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.